# SDR SWAA2023082392278

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 56,502 hours, 33,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR OVERHEAD EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED R/H AFT EMERGENCY LIGHTS POWER SUPPLY BATTERY PACK IN ACCORDANCE WITH AMM 33-51-06. OPS CHECK GOOD.
